# SDR PNSA961205

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Line
- Condition: Water Contam
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE, PURGED MOISTURE FROM LINE TO OUTFLOW VALVE.
